# SDR AALA20121025001

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,089 hours, 36,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NUMBER 5 LEADING EDGE SLAT 2ND FROM OUTBOARD TRACK ATTACH BRACKET IS CRACKED.  REPLACED DAMAGED RIB PER ESO 80117.
